# SDR EIA2003088

- Difficulty date: June 14, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 67,160 hours, 33,579 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SMALL AREAS OF SURFACE CORROSION ON LOWER SURFACE LT HORIZONTAL STAB APPROX STA 410 AT STR 7.  REMOVED CORROSION, FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED PER B747 SRM 51-10-01, 51-20-01, 51-30-00, 51-10-02 AND 55-10-03.
